Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some relations associated with an extension of Koshliakov's formula

Author: Kusum Soni
Journal: Proc. Amer. Math. Soc. 17 (1966), 543-551
MSC: Primary 10.43
MathSciNet review: 0201400
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi, Tables of integral transforms, Vol. 2, McGraw-Hill, New York, 1954.
  • [2] Hans Hamburger, Über einige Beziehungen, die mit der Funktionalgleichung der Riemannschen 𝜉-Funktion äquivalent sind, Math. Ann. 85 (1922), no. 1, 129–140 (German). MR 1512054,
  • [3] N. S. Koshliakov, Application of the theory of sum formulae to the investigation of a class of one valued analytical functions in the theory of numbers, Messenger of Math. 58 (1928), 1-23.
  • [4] -, On Voronoi's sum formula, Messenger of Math. 58 (1928), 30-32.
  • [5] K. Soni, On some relations which are equivalent to the functional equations of the type of Riemann's zeta function and tables of divisor transforms, Ph.D. Thesis, Oregon State University, Corvallis, Oregon, 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society